Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Bounds on the eigenvalues of the Laplace and Schroedinger operators


Author: Elliott Lieb
Journal: Bull. Amer. Math. Soc. 82 (1976), 751-753
MSC (1970): Primary 58G99, 35J05, 35J10, 35P15, 35P20; Secondary 47F05, 81A09, 81A45
DOI: https://doi.org/10.1090/S0002-9904-1976-14149-3
MathSciNet review: 0407909
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58G99, 35J05, 35J10, 35P15, 35P20, 47F05, 81A09, 81A45

Retrieve articles in all journals with MSC (1970): 58G99, 35J05, 35J10, 35P15, 35P20, 47F05, 81A09, 81A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14149-3